An Operational Matrix Based on Legendre Polynomials for Solving Fuzzy Fractional-Order Differential Equations
Ali Ahmadian,
Mohamed Suleiman and
Soheil Salahshour
Abstract and Applied Analysis, 2013, vol. 2013, 1-29
Abstract:
This paper deals with the numerical solutions of fuzzy fractional differential equations under Caputo-type fuzzy fractional derivatives of order . We derived the shifted Legendre operational matrix (LOM) of fuzzy fractional derivatives for the numerical solutions of fuzzy fractional differential equations (FFDEs). Our main purpose is to generalize the Legendre operational matrix to the fuzzy fractional calculus. The main characteristic behind this approach is that it reduces such problems to the degree of solving a system of algebraic equations which greatly simplifies the problem. Several illustrative examples are included to demonstrate the validity and applicability of the presented technique.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/505903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/505903.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:505903
DOI: 10.1155/2013/505903
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().